# SDR AALA2018052989024

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 52,665 hours, 16,372 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2365
- Part serial: 65134
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR SLIDE DISLODGED FROM DOOR.  REPLACED THE SLIDE IAW 25-66-01.
